# SDR CALA2018101302100

- Difficulty date: October 12, 2018
- Submitted: October 13, 2018
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 94,155 hours, 12,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR RT 2 FWD EXIT IDENTIFIER WAS NOT ON WHEN EMERGENCY LIGHT TESTED. DOOR RT 2 M33097 BATTERY CHARGER AND BATTERY REPLACED. C/O EMER LIGHT TEST, THE RESULT FND NORMAL AS EPR AMM 33-51-06-960-803 REV 83 & AMM 33-51-06-960-802 REV 83.
